Swollen right testicle with epididymis. Had undergone vasectomy. Taking ciprofloxacin. Concerned?
Hi, for the last 7 days i have had a swollen right testicle with pain and soreness from the epididymis, also had lower right abdominal aching and a feeling of nausea but havn't actually been sick. I had a vasectomy 4 months ago and when i went to see my doctor on tuesday he said he thinks its epididymitis and did some urine samples and gave me some antibiotics called ciprofloxacin...Since then when i phoned for my results my tests for epididymitis have come back negative... I now also seem to have a pea sized lump on the top of my epididymis which is painful when touched...I also have started having aching pains in my bottom... Could all this still be epididymitis caused by the vasectomy, or would the tests have shown this?
Hi It could be epididymo orchitis.It is best diagnosed with ultrasound scrotum. I prescribe a antibiotic like Balofloxacin/Cefuroxime to my patients with similar complaints. Get an ultrasound ang proceed accordingly Regards
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]